# SDR HEEA088069

- Difficulty date: July 5, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 14,670 hours
- Engine: Allsn 250C30P
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Part number: DPUA0101
- Part serial: 0359
- Condition: Intermittent
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTELLASTAR INTERMITTENT LIGHT. REPLACED WITH SERVICEABLE PART.
